# SDR AALA20110416DFW05

- Difficulty date: April 13, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 49,465 hours, 6,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR EMERGENCY LIGHT SWITCH GUARD SPRING BROKEN.  REPLACED GUARD FOR RIGHT NUMBER 4 DOOR EMERGENCY LIGHT SWITCH.  OPS CHECK NORMAL.
